Invariant tori of linear extensions which do not have Green's functions

Authors

  • E. V. Pyatetskaya

Abstract

We study the integral representation of invariant tori of linear extensions which do not have Green's functions.

Published

25.04.1993

Issue

Section

Research articles

How to Cite

Pyatetskaya, E. V. “Invariant Tori of Linear Extensions Which Do Not Have Green’s Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 4, Apr. 1993, pp. 520–524, https://umj.imath.kiev.ua/index.php/umj/article/view/5839.